Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Renal transplant done. Meaning of increased cortical echoganacity in ultrasound? How to reduce high creatine levels?

good evening sir,my creatinine was 6.0 before two month. but now my creatine is now 7.3. iam renal transplant patient. my transplant has been done before 6 year. ultrasound report show increase cortical echoganacity seen.what is mean. and how to reduce creatinine.tell me any drugs.ultrasound done . boipsy done............urine is coming 1500ml/1100ml
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.

Increased echogenecity indicates kidney disease. Echogenecity of kidney means ability of various anatomical parts of kidney to generate echo signals on ultrasound.

If your S.Creatinine is showing a rising trend than you should meet your nephrologist to check the whether your kidney is functioning properly.

Wish you good health.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor